| Catalog Number |
120-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported "implant exchange due to the patient's concern with the product".Later healthcare professional reported "fear alcl" and capsular contracture baker grade unknown.This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (observed an opening, creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.